Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

High TSH levels, slight puffiness on face. Taking thyronorm medication. Should I decrease dosage?

i have been taking 75 mcg of thyronorm for the past 1 yr or so, in my recent blood test the t3 t4 levels were wuthin the range but tsh was a little high ( it is 6.98, it should have been below 6).. i also feel my face is a little puffy for the past few months.. can u plz advise should i increase or decrease my thyronorm dose..what should be my thyronorm dosage now.. ??
Asked On : Wed, 19 Dec 2012
Answers:  1 Views:  229
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Endocrinologist 's  Response
Your TSH result shows your dose of thyronorm(thyroxine) is inadequate. On thyronorm treatment the TSH should be less than 2.0. Your face puffiness is unlikely due to your thyroid problem at the level of TSH 6.98. But you need to increase your thyronorm dose. I advise you to consult an endocrinologist.
Best wishes
Dr R Ananthabahsakar
Answered: Thu, 3 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor